# SDR 2008UALA03769

- Difficulty date: July 7, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 26,465 hours, 6,803 cycles
- Engine: Pwa PW4052
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG ANTI ICE FAILED AGAIN AFTER ENGINE RUN UP.  *S/D*  FOUND FAULTY ANTI ICE VALVE.  REPLACED NR 2 ENGINE ANTI VALVE IAW MMOV 30-21-03.  CREW RAN ENGINE, OP CHECKS NORMAL.  AC OK FOR SERVICE.
